Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How to get the treatment for uterus pain ?

Dear Doctor , My wife undergone for uterus operation last year and then she felt acute pain which treated by LIPROSCOPIC PROCESS to seperate the sticked layer with uterus. Now, after 5-6months of normal life, she again feeling pain in her uterus. can you please assist me how to get treatment under your consultation. (if possible send me email to :
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
your wife must be having adhesions for which surgery was done. Adhesions are really difficult to manage as they can be at multiple sites causing vague pain per abdomen and pelvis.
I advise you to visit your gynecologist and get examined and evaluated with various tests to know if there is any adhesion that is causing the pain .the treatment options can be discussed further based on these findings
Take care
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor